Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 30, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 5:55 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2019, 5:55 PM EDT (21:55 UTC)
- Expired
- Mar 25, 2019, 6:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 112 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 6:08 PM EDT | HAIL 0.88 | 1 Sw Crandall, GA | NICKEL SIZED HAIL REPORTED AT THE SUNOCO GAS STATION ON GA-2 IN CRANDALL. |
| Mar 25, 6:11 PM EDT | HAIL 1 | 3 W Chatsworth, GA | PUBLIC REPORTED QUARTER SIZED HAIL ON GA-52 ALTERNATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
199
WUUS52 KFFC 252155
SVRFFC
GAC213-313-252230-
/O.NEW.KFFC.SV.W.0030.190325T2155Z-190325T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
555 PM EDT MON MAR 25 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Murray County in northwestern Georgia...
Whitfield County in northwestern Georgia...
* Until 630 PM EDT.
* At 555 PM EDT, a severe thunderstorm was located over Dawnville, or
7 miles northeast of Dalton, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dalton, Chatsworth, Varnell, Eton, Tunnel Hill, Cohutta, Crandall,
Sumac, Ramhurst, Rocky Face, Conasauga Lake, Beaverdale, Dawnville,
Fort Mountain State Park and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3495 8478 3483 8458 3479 8461 3478 8464
3476 8464 3461 8481 3461 8483 3478 8509
3482 8507 3482 8506 3487 8504 3488 8501
3490 8502 3496 8493
TIME...MOT...LOC 2155Z 301DEG 26KT 3486 8489
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
924
WWUS52 KFFC 252224
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
624 PM EDT MON MAR 25 2019
GAC213-313-252230-
/O.CON.KFFC.SV.W.0030.000000T0000Z-190325T2230Z/
Murray GA-Whitfield GA-
624 PM EDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL MURRAY AND SOUTHEASTERN WHITFIELD COUNTIES...
At 623 PM EDT, a severe thunderstorm was located over Fort Mountain
State Park, or near Chatsworth, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dalton, Chatsworth, Eton, Crandall, Conasauga Lake, Ramhurst, Fort
Mountain State Park and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3492 8473 3483 8458 3479 8461 3478 8464
3476 8464 3461 8481 3461 8483 3471 8498
TIME...MOT...LOC 2223Z 301DEG 26KT 3475 8467
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:34 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Mar 25, 3:34 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 334 PM EDT Mon Mar 25 2019 .SHORT TERM /Tonight through Tuesday Night/... Tricky forecast for the start of the short term with if and how much possible strong to severe convective development occurs late this afternoon into evening with upper wave/cold pool pushing in from the west and if any sfc destabilization happens. Some rather dense cloud coverage has limited warming/instability across north GA for the time being and even though a pocket of some clearing is advecting in from the west, some stratocu is quickly filling in. That being said... hi-res models are consistent with scattered initiation across AL here in the next few hours that continue into north and part of central GA and it wouldn't take much CAPE given the very low freezing level and aforementioned cooling aloft/steepening lapse rates to generate thunderstorms capable of hail. Will be holding steady on the forecast given these factors, and may just be a bit delayed than previous thoughts. Wedge front builds in Tuesday and has enough forcing and CAM agreement to warrant slight to low end chance pops for shower development. Decent inversion aloft will keep things capped so not including thunder mention. A secondary much weaker upper shortwave looks to push across western and central GA late Tuesday into the overnight so have held onto some slight shower chances accordingly. Cooler temps expected Tuesday in the upper 50s to low 60s for most areas given wedge, and lows Tuesday night will be back in the low 40s to upper 30s. Baker && .LONG TERM /Wednesday through Monday/... No significant weather impacts expected in the long term period. Main concerns are timing of precip and chance of convection associated with next system, currently progged for Sunday and beyond. Pattern at start of period characterized by NW flow aloft over the southeast CONUS with shortwave trough east of southeast U.S. Atlantic coast. Wed and Thurs will be great days to be outside, with clear skies and warm daytime temps and cool morning temps. Could see some areas of far northeast GA approach freezing temps Tues and Wed night. By Thurs large shortwave centered over Hudson's Bay with flow extending well into OH/TN valley, Could see some clouds over north GA in the westerlies. Flow becomes WSWly aloft Friday with warming and increasing high clouds. At this point, 12Z models diverge somewhat but in better agreement than prev cycles. GFS/CMC faster while EC slower, but all bring in precip Sat/Sun. Too far out to indicate likelihood of convection or precip amounts with any confidence. Did see that GFS has much more intense evolution of second shortwave behind the weekend system which greatly modulates precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon based on lack of model consensus and large discrepancy of fcst impacts (i.e. if you want to see heavy rain and the washing of pollen, bet on the GFS). Until then, with rainfall with today's system mainly expected over north GA, drought conditions over middle GA will continue to expand. SNELSON .PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/ LONG TERM /Tuesday Night through Sunday/... A secondary closed upper low behind the main trough could lead to some wraparound cloud coverage and additional light showers and graupel (the latter due to very cold temperatures in the core of the system) on Tuesday. These conditions should be coming to an end by Tuesday night as the extended period begins. Upper-level ridging will then build in to the southeastern CONUS on Wednesday and an associated surface high will simultaneously move east of the Appalachians. High pressure will then progressively build southward from this high across the forecast area during the later half of the work week. Clearing skies and dry conditions will be anticipated to return on Wednesday and lead to gradual warming through the end of the week. High temperatures mainly 5-10 degrees below climatological normals on Wednesday gradually increasing to 4-8 degrees above climatological normals by Saturday. The next system approaches the area during the coming weekend as an upper level longwave trough moves eastward from the Great Plains towards the Atlantic Coast. At the surface, a low pressure system is expected to drop a cold front into the the Mississippi Valley by Saturday night. This front is expected to push southeastward towards the forecast area Sunday as the low quickly retreats to the northeast. Model guidance is trending towards better agreement, but still remains somewhat inconsistent with the handling of this system as the front approaches Georgia. Latest GFS presents a faster, drier solution with precipitation ahead of the front entering the area late Saturday night and clearing the forecast area Sunday night, while the latest ECMWF presents a slower, wetter solution with precipitation entering Sunday morning and lingering until the front clears Monday morning. Sufficient instability is possible across central Georgia during the daytime on Sunday to support thunderstorm development, so included a slight chance of thunderstorms across the southern portion of the forecast area at that time. Will continue to monitor severe weather potential in ensuing forecasts for severe potential as model guidance continues to come into better agreement. King && .AVIATION... 18Z Update... Initial VFR conditions with mainly cigs in 4-6 kft range. Upper wave will increase shower and possible TS chances this afternoon into evening so have tempo group around 19z to 23z (a bit later for southern/eastern sites). Should have some MVFR cigs either with precip or later tonight into Tuesday morning and also a return of some more isolated showers with a wedge front building in from the NE. Winds initially SW 8-10 kts (possible gusts for ATL) then NW tonight and NE after 15z Tuesday. //ATL Confidence...18Z Update... Low on precip coverage and TS chance this afternoon/evening. Medium on morning cigs. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 49 60 38 61 / 70 10 10 0 Atlanta 50 60 41 62 / 70 30 20 0 Blairsville 43 58 35 60 / 60 30 20 0 Cartersville 47 59 41 63 / 60 30 20 0 Columbus 51 65 44 65 / 60 30 20 0 Gainesville 48 59 39 59 / 60 20 20 0 Macon 51 64 41 64 / 70 30 20 0 Rome 48 60 42 64 / 50 20 20 0 Peachtree City 49 61 41 63 / 70 30 20 0 Vidalia 55 67 42 64 / 60 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....King/SNELSON AVIATION...Baker
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1059 AM EDT Mon Mar 25 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1059 AM EDT Mon Mar 25 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An upper level system will push southeastward across the area today, bringing increased chances for showers and thunderstorms. Some storms could be strong to severe this afternoon into evening. The primary threats will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are possible Sunday and Sunday night as a cold front moves through the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 25, 5:04 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 PM EDT MON MAR 25 2019
GAZ001>003-252130-
Catoosa GA-Walker GA-Dade GA-
504 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...
NORTHWESTERN WALKER AND DADE COUNTIES UNTIL 530 PM EDT...
At 503 PM EDT...a strong thunderstorm was over Cole City, or near
Trenton...moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Lakeview, Indian Springs, Blue Spring, Cole City, Wildwood, Fairview,
Stephensville, Boynton, Chattanooga Valley, New England,
Morganville, Cloudland Canyon State Park, Hooker, Cooper Heights and
Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8515 3479 8525 3479 8557 3498 8560
TIME...MOT...LOC 2103Z 288DEG 30KT 3496 8552
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 25, 5:16 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT MON MAR 25 2019
GAZ037-038-047-049-050-252145-
Morgan GA-Walton GA-Oglethorpe GA-Oconee GA-Greene GA-
516 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...EASTERN
WALTON...SOUTHWESTERN OGLETHORPE...SOUTHEASTERN OCONEE AND
NORTHWESTERN GREENE COUNTIES UNTIL 545 PM EDT...
At 515 PM EDT...a strong thunderstorm was over Apalachee, or 8 miles
northeast of Madison...moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monroe, Greensboro, North High Shoals, Bostwick, Good Hope, Bishop,
Maxeys, Stephens, Ebenezer, Wrayswood, Greshamville, Pannell,
Penfield, Farmington and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3370 8370 3381 8368 3383 8345 3380 8310
3358 8315
TIME...MOT...LOC 2115Z 276DEG 25KT 3369 8338
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 5:23 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT MON MAR 25 2019
GAZ004-005-252200-
Whitfield GA-Murray GA-
523 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD AND
NORTHEASTERN MURRAY COUNTIES UNTIL 600 PM EDT...
At 522 PM EDT...a strong thunderstorm was over Beaverdale, or 11
miles northwest of Chatsworth...moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Varnell, Cohutta, Crandall, Conasauga Lake, Tennga, Beaverdale,
Sumac, Cisco and Gregory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8462 3484 8462 3487 8496 3498 8495
TIME...MOT...LOC 2122Z 271DEG 27KT 3492 8487
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 5:38 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT MON MAR 25 2019
GAZ003-004-252215-
Whitfield GA-Catoosa GA-
538 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD AND CATOOSA
COUNTIES UNTIL 615 PM EDT...
At 538 PM EDT...a strong thunderstorm was over Boynton, or near
Ringgold...moving east at 30 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta,
Indian Springs, Graysville, Blue Spring, Boynton, Red Clay S.p.,
Beaumont, East Ridge and Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3499 8490 3480 8492 3484 8520 3486 8520
3485 8526 3499 8525
TIME...MOT...LOC 2138Z 276DEG 26KT 3491 8518
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Mar 25, 5:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT MON MAR 25 2019
GAZ020-030>032-252215-
Polk GA-Cobb GA-Bartow GA-Paulding GA-
546 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...NORTHWESTERN
COBB...SOUTHERN BARTOW AND NORTHEASTERN PAULDING COUNTIES UNTIL 615
PM EDT...
At 546 PM EDT...a strong thunderstorm was over Taylorsville, or 11
miles southwest of Cartersville...moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cartersville, Acworth, Euharlee, Emerson, Taylorsville, Cross Roads,
Burnt Hickory Ridge and Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3402 8502 3407 8506 3413 8499 3411 8467
3398 8469
TIME...MOT...LOC 2146Z 275DEG 26KT 3407 8496
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 5:47 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT MON MAR 25 2019
GAZ038-039-050-051-252230-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
547 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
WILKES...SOUTHWESTERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES
UNTIL 630 PM EDT...
At 546 PM EDT...a strong thunderstorm was over Penfield, or 8 miles
north of Greensboro...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Crawfordville, Union Point, Woodville, Maxeys, Rayle,
Sharon, Ficklin, Lundberg, Robinson, Daniel Springs, Newtown,
Celeste, Penfield, Lyneville, Raytown, Philomath, Alexander Stephens
Park, Sandy Cross and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3363 8325 3378 8324 3383 8274 3364 8270
3353 8277
TIME...MOT...LOC 2146Z 273DEG 29KT 3369 8316
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Mar 25, 4:03 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Mar 25, 4:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Mar 25, 5:04 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Mar 25, 5:16 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Mar 25, 5:23 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Mar 25, 5:38 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Mar 25, 5:46 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Mar 25, 5:47 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 43 min |
| Mar 25, 6:04 PM EDT | Special Weather Statement | FFC | Rockdale | 41 min |
| Mar 25, 6:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Mar 25, 6:12 PM EDT | Special Weather Statement | FFC | Upson | 48 min |
| Mar 25, 6:16 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 29 min |
| Mar 25, 6:28 PM EDT | Special Weather Statement | FFC | Heard | 47 min |
| Mar 25, 6:29 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Mar 25, 6:30 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Mar 25, 6:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Mar 25, 6:35 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Mar 25, 6:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Mar 25, 6:47 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 28 min |
| Mar 25, 6:54 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Mar 25, 6:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Mar 25, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Mar 25, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 45 min |
| Mar 25, 7:03 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 42 min |
| Mar 25, 7:04 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Mar 25, 7:09 PM EDT | Special Weather Statement | FFC | Troup | 51 min |
| Mar 25, 7:15 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 25, 7:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Mar 25, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 44 min |
| Mar 25, 7:35 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 25 min |
| Mar 25, 7:38 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Upson | 37 min |
| Mar 25, 7:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Mar 25, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.